MathSciNet Relay Station
MathSciNet bibliographic data
MR2458237 49N60 (35J50 49J45)
Schmidt, Thomas Regularity theorems for degenerate quasiconvex energies with $(p,q)$-growth. Adv. Calc. Var. 1 (2008), no. 3, 241–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement